MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER IM HARDWARE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER IM HARDWARE
Model Number 453564243601
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during use the system will pause, and the display will freeze momentarily, then will run fast to catch up to real time, making the waveform look like asystole.The device was in clinical use at the time the reported issue was discovered.No adverse event involving a patient or user was reported by the customer.
 
Event or Problem Description
The customer reported that during use, the system will pause, and the display will freeze momentarily, then will run fast to catch up to real time, making the waveform look like asystole (flatline).According to the customer, each time that it happened, they would reboot the device and the workstation in order to get the flex 2020 to function correctly.The device was in clinical use at the time the reported issue was discovered.No adverse event involving a patient or user was reported by the customer.

Brand Name
XPER IM HARDWARE
Common Device Name
XPER IM HARDWARE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key12296104
Report Number1051786-2021-10043
Device Sequence Number3164616
Product Code MWI
UDI-Device Identifier00884838083530
UDI-Public00884838083530
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243601
Device Catalogue Number453564243601
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/30/2021
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1